# SDR AUS20020934

- Difficulty date: August 13, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-28RT-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly 2D34C215
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Wing Spar
- Part time: 5,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT REAR SPAR ATTACHMENT PLATES CORRODED. ATTACHMENT ANGLEFLOOR PLATE ATTACHMENT RIVETS CORRODED AND RIVET HEADS MISSING.
